# SDR SWAA021270

- Difficulty date: June 5, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 16,023 hours, 10,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS DAMAGED IN FWD CABIN.  REMOVED AND REPLACED DAMAGED EEPLS PER MM.
